# SDR HALA2020041300087

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 43,804 hours, 7,146 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z670 RHW:RH WING MLG RIB 6 FWD LUG BORE CORROSION BEYOND WORK CARD #5753-01164-08B, FIGURE 1(FIGURE 02 OF 04). TO CARRY OUT     
CORROSION REMOVAL. //  CARRIED OUT CORROSION REMOVAL ON FWD LUG BORE IN ACCORDANCE TO STEPS INSTRUCTED IN ER/A 586359-14 REV 0 FINAL DIMENSION RECORDED 
IN PR 1586359.14 REV 0. APPENDIX A. OVERSIZE BASHES ON FWD AND AFT LUG FABRICATED IN ACCORDANCE TO APPENDIX 2 OF PR 1586359.14 REV 0, NEW PART NUMBER PART MARK PER
PMS01-06-12. OVERSIZED BUSHED ON FWD AND AFT LUG INSTALLED IN ACCORDANCE TO PR1586359.14 REV 0 STEPS. FINAL DIMENSION G AND H MEASURED      
WITHIN LIMIT FWD AND AFT LUG INSTALLED IN ACCORDANCE TO PR1586359.14 REV 0 STEPS. FINAL DIMENSION G AND H MEASURED      
WITHIN LIMIT, FWD AND AFT LUG BUSHES INTERNAL DIAMETER HONED TO LIMIT PER PR1586359.14 REV 0.
